MAUDE Adverse Event Report: OSSIO LTD. OSSIOFIBER THREADED TRIMMABLE FIXATION NAIL SYSTEM, F/A 4.5X70MM; ORTHOPEDIC TRAY

OSSIO LTD. OSSIOFIBER THREADED TRIMMABLE FIXATION NAIL SYSTEM, F/A 4.5X70MM; ORTHOPEDIC TRAY
Model Number OF2084520S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Company was informed of an inserter breaking inside an implant near its final position in bone.Surgeon was satisfied with the final structure result, but could not retrieve the broken inserter part and closed the surgical site.An investigation was performed including internal analysis of records, patient imaging, and surgeon feedback.There is no indication of a design, manufacturing, sterilization or process issue affecting device safety or effectiveness (implant and inserter).It was concluded that this event was the outcome of an unintended use error of the device, which resulted in excessive torsional forces leading to the inserter breakage.The instructions for use of the implant include precautions and recommendations for the selection of appropriate surgical technique, implant size and configuration and precaution that excessive force may cause breakage or damage to the device.The instruction for use of the instrument pack states that the instruments are not intended to be implanted, and precautions to avoid excessive force as it may damage the instrument.Company continues to monitor these events as part of post market activities.Additional report from the initial importer relating to this event is: #3014323288-2024-00012.
 
Event or Problem Description
It was reported that during a tri-malleolar fracture fixation procedure the inserter provided within the convenience kit had broken inside the implant during insertion.The broken part was not retrieved.The surgery was completed with no reported patient harm.

Brand Name
OSSIOFIBER THREADED TRIMMABLE FIXATION NAIL SYSTEM, F/A 4.5X70MM
Common Device Name
ORTHOPEDIC TRAY
Manufacturer (Section D)
OSSIO LTD.
8 hatochen st.
caesarea, 30798 61
IS  3079861
Manufacturer (Section G)
OSSIO LTD.
8 hatochen st.
caesarea, 30798 61
IS   3079861
Manufacturer Contact
taly lindner
8 hatochen st.
caesarea, 30798-61
IS   3079861
MDR Report Key20818033
Report Number3014554088-2024-00012
Device Sequence Number15416654
Product Code OJH
UDI-Device Identifier07290019361091
UDI-Public(01)07290019361091(17)260331(11)240401(10)OF04779
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model NumberOF2084520S
Device Catalogue NumberOF2084520S
Device Lot NumberOF04779
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2024
Initial Report FDA Received Date12/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SYNDESMOSIS TIGHTROPE XP IMPLANT, TITANIUM; TWO OSSIOFIBER TTF NAIL SYSTEM, 4.5X70
Patient Age34 YR
Patient SexFemale